# SDR FDEA201610273707

- Difficulty date: October 27, 2016
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 54,153 hours, 25,866 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OB FLAP TOP SECTON INBD SIDE REPAIR DISBONED.  REPAIRED IAW SRM  57-53-01-2R FIG 201, SRM 51-70-10 REPAIR  4, AND SRM 51-70-10-2R PARA 20, FIG 208.
